Affordable Access

Access to the full text

The Maslov correction in the semiclassical Feynman integral

Authors
  • Horváthy, Peter.
Type
Published Article
Journal
Open Physics
Publisher
Versita
Publication Date
Sep 24, 2010
Volume
9
Issue
1
Pages
1–12
Identifiers
DOI: 10.2478/s11534-010-0055-3
Source
De Gruyter
Keywords
License
Green

Abstract

The Maslov correction to the wave function is the jump of $$ \left( { - \frac{\pi } {2}} \right) $$ in the phase when the system passes through a caustic. This can be explained by studying the second variation and the geometry of paths, as conveniently seen in Feynman’s path integral framework. The results can be extended to any system using the semiclassical approximation. The 1-dimensional harmonic oscillator is used to illustrate the different derivations reviewed here.

Report this publication

Statistics

Seen <100 times